# SDR CA960318006

- Difficulty date: February 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Braero HS7482A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Plug
- Part number: AGS9840
- Condition: Cracked
- Location: Rt Eng Hyd
- Stage of operation: CL
- Nature of condition: J, K
- Precautionary procedure: O

## Discrepancy

(CAN)AFTER TAKEOFF PILOT NOTICED LOSS OF HYDRAULIC PRESSURE AND HYDRAULIC FLUID COMING FROM HYDRAULIC BAY IN STARBOARD NACELLE. ALL PERTINANT EMERGENCY PROCEDURES WERE FOLLOWED BY CREW. MAINTENANCE DISCOVE RED A BLANKING PLUG IN THE END OF THE HYDRAULIC MANIFOLD HAD A HAIR LINE CRACK THAT CAUSED THE LOSS OF HYDRAULIC PRESSURE. PLUG AND ONE HYDRAULIC PUMP REPLACED.
